Rustsmith wrote:Sounds like you hit the jackpot, a doctor who understands RLS, listens to her patients and encourages her patients to become knowledgeable about their condition rather than feeling defensive about your knowledge and wants you to ask questions so that you can become more informed. I really hope that this works out for you.
As for the temazapam, just be aware of the fact that this is a benzodiazapine sleep aid and that benzos can be very difficult to get off of in the future. Benzos also are not supposed to be used with opioids, so if the gabapentin stops being effective, it could place you in a difficult position where you have to detox off the temazapam before you could try to opioid. However, that said, she has a point about needing to improve your sleep. So, just don't let it drag out too long if the temazapam doesn't seem to be working (benzos didn't work for me, the just made me walk around the house in a drunken stagger).
Thanks Steve. We did discuss that. Actually the klonopin has helped my sleep significantly, but I've still felt fatigue during the day. She believes that's just because it is not putting me into a deep enough sleep. So, adding the gabapentin should help me sleep deeper. She also said that due to the absorption issues with CF, I'll likely need to stay on these type meds for possibly the rest of my life to improve my sleep quality.
Also, since the half life of the temazapam is much shorter, I should have less hangover and it SHOULD be easier to come off, if needed.
Thanks for the advice and help!